Unanswered AI while on DMZ/Msten/Hexadrone stack?

Yeetboi

New member
Awards
0
Hi all,
I am on week 3 of Xtreme Stack by Hardcore Anabolics. It has roughly 10mg/DMZ, 7.5mg/Msten, and 25mg/Hexadrone per pill. I was able to pick it up from a local supplement shop that still has a pretty large stock left.

My cycle looks like this:
3 caps per day of XTreme Stack (pretty harsh but tolerating well)
CEL Cycle Assist
CEL TUDCA 500mg per day
Dermacrine 5 pumps per day

I was planning to run for 4 weeks, MAYBE 5 if the rest is well tolerated.

PCT
40/40/20/20 Nolvadex
Reduce XT
Natural Test Booster


So far, I am up 13 pounds eating around 300-600 above maitnence. (In your guys’ opinion, do you think I could get more calories in without gaining additional fat?). The strength gains have been amazing.

Anyways, for the last 3 days, my left nipple has been incredibly sore. From my understanding, none of these compounds should aromitize on cycle. I do have an AI on hand, but is this something I should even run or is the pain most likely a coincidence?

I figured I would save the AI for PCT just in case of any rebound gyno.

Any input would be appreciated. Thanks!
 

UNX

New member
Awards
0
Anything that messes with your hormones can give you gyno, or perhaps your roids aren't legit. Run a low dose AI, if it doesn't get better get a SERM.
 
jackedviking

jackedviking

Active member
Awards
2
  • Established
  • First Up Vote
Anything that messes with your hormones can give you gyno, or perhaps your roids aren't legit. Run a low dose AI, if it doesn't get better get a SERM.
I would argue that he should run both an AI and SERM if his nipple is already sore.
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Ehhh ... If I wasn't experiencing any (other) Estro sides, I'd run a little Nolva, and see if it changes.
...and don't play with your nips.
 
Rad83

Rad83

Active member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
Bros, could it be the dermacrine ...just curious.

And I agree, you should be doing something to knock out that soreness by now!
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Bros, could it be the dermacrine ...just curious.

And I agree, you should be doing something to knock out that soreness by now!
I don't think it would be the Dermacrine. But who knows? (Almost) anything's possible.
 
Mathb33

Mathb33

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Out of curiosity have you been touching that little bugger too much maybe? Gyno with dhts usually happen during pct as a rebound if anything. I don’t remember seeing anyone getting actual gyno during such a cycle. Wouldn’t say it’s impossible though, I guess.
 

Similar threads


Top